Arbitrary l-state solutions of the rotating Morse potential by the asymptotic iteration method


Creative Commons License

Bayrak O., Boztosun I.

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.39, no.22, pp.6955-6963, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 22
  • Publication Date: 2006
  • Doi Number: 10.1088/0305-4470/39/22/010
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
  • Page Numbers: pp.6955-6963

Abstract

For non-zero l values, we present an analytical solution of the radial Schrodinger equation for the rotating Morse potential using the Pekeris approximation within the framework of the asymptotic iteration method. The bound state energy eigenvalues and corresponding wavefunctions are obtained for a number of diatomic molecules and the results are compared with the findings of the super-symmetry, the hypervirial perturbation, the Nikiforov-Uvarov, the variational, the shifted 1/N and the modified shifted 1/N expansion methods.